MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAB
Health Effect - Clinical Code Death (1802)
Date of Event 01/06/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Pump passed all functional tests, including the idle current measurement test, run current measurement test, self test, off no power test, unexpected alarm error test, displacement test, basic occlusion test, occlusion test, prime test, rewind test and excessive no delivery test.However the drive support cap is flush.Pump received with no battery installed.Pump received with partially broken reservoir tube lip, cracked battery tube threads, cracked reservoir tube, cracked reservoir tube window, missing end cap sticker, stained back address label, broken belt clip slot and minor scratched lcd window.Data analysis: there is no data listed for the dated of 01/6/2018 due to pump received without battery installed.
 
Event or Problem Description
It was reported that the customer passed away in a hospital.The customer was hospitalized on (b)(6) 2017.The cause of death was heart failure.The caller stated that the customer had arthritis that may have led to the customer's passing.The customer¿s blood glucose was unknown at the time of death.The customer was not wearing the insulin pump at the time of death.The pump had been disconnected more than 48 hours prior to passing, as the nurses used manual injections on the customer.The customer was not using sensors.The caller agreed to return the insulin pump for analysis.The pump was received with a flush drive support cap.
 
Additional Manufacturer Narrative
Initial report or supplemental report had the incorrect aware date.The correct aware date is (b)(4) 2018.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7491449
Report Number2032227-2018-02933
Device Sequence Number1313838
Product Code OYC
UDI-Device Identifier00613994748850
UDI-Public(01)00613994748850
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 02/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAB
Device Catalogue NumberMMT-723LNAB
Device Lot NumberA000168173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2018
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight262